# SDR AALA2019082109042

- Difficulty date: June 25, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403003
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING UPPER SURFACE SKIN PANEL TRAILING EDGE BETWEEN RIB 8 AND RIB 9. REPAIRED SKIN PANEL PER EA 295941.
